# SDR NOCA17007

- Difficulty date: December 12, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Electronic Unit
- Condition: Malfunctioned
- Location: Flap/Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE SLAT DISAGREE MESSAGE AIR TURNBACK INTO KWI.  FLAP/SLAT ELECTRONIC UNIT BITE (FSEU) PER FIM 27-51-00 FIG 104B UNABLE TO DUPLEATE SWAPPED FSEU NR 1 BOX P/N 285N0011-40 S/N D02243 TO NR 3 BOX POSITION S/N 2244 PER BLOCK NR 16 ALSO ACCOMPLISHED FIM 27-81-00 FIG 104 UNABLE TO DUPLICATED MSG PERFORMED THE ROLLERS LUBICATION PER MM 12-21-08/301 AND OPERATE THE SLATS AND LUBEICATED THE ROLLERS AGAIN NO CAUTION MGS DISPLAY SYSTEM TEST OK
